Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 103, NWS Lincoln, IL

September 9, 2014Cass County, Mason County, Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 9, 2014, 9:14 AM CDT for Cass County, Mason County, Schuyler County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2014, 9:14 AM CDT (14:14 UTC)
Expired
Sep 9, 2014, 10:00 AM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cass County, IL, Mason County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 94 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WUUS53 KILX 091414
SVRILX
ILC017-125-169-091500-
/O.NEW.KILX.SV.W.0103.140909T1414Z-140909T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT TUE SEP 9 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...
  SOUTH CENTRAL SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 1000 AM CDT

* AT 912 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHVILLE...
  AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BEARDSTOWN...VIRGINIA...BLUFF SPRINGS...CHANDLERVILLE...ASHLAND...
  FREDERICK...PHILADELPHIA AND NEWMANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4015 9065 4010 9002 3987 9000 4003 9065
      4005 9067
TIME...MOT...LOC 1414Z 281DEG 29KT 4006 9056

HAIL...0.75IN
WIND...60MPH

$$
2 follow-up statements
797 
WWUS53 KILX 091433
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
933 AM CDT TUE SEP 9 2014

ILC169-091443-
/O.CAN.KILX.SV.W.0103.000000T0000Z-140909T1500Z/
SCHUYLER IL-
933 AM CDT TUE SEP 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SCHUYLER COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4001 9045 4012 9037 4013 9029 4010 9002
      3987 9000 3987 9001 3998 9046
TIME...MOT...LOC 1433Z 281DEG 29KT 4006 9027

$$

ILC017-125-091500-
/O.CON.KILX.SV.W.0103.000000T0000Z-140909T1500Z/
MASON IL-CASS IL-
933 AM CDT TUE SEP 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASS AND
SOUTHWESTERN MASON COUNTIES UNTIL 1000 AM CDT...

AT 932 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF BROWNING...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VIRGINIA...CHANDLERVILLE...ASHLAND...PHILADELPHIA AND NEWMANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4001 9045 4012 9037 4013 9029 4010 9002
      3987 9000 3987 9001 3998 9046
TIME...MOT...LOC 1433Z 281DEG 29KT 4006 9027

HAIL...<.75IN
WIND...60MPH

$$

BARKER
221 
WWUS53 KILX 091456
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
956 AM CDT TUE SEP 9 2014

ILC017-125-091506-
/O.EXP.KILX.SV.W.0103.000000T0000Z-140909T1500Z/
MASON IL-CASS IL-
956 AM CDT TUE SEP 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR CASS AND SOUTHWESTERN MASON
COUNTIES WILL EXPIRE AT 1000 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4001 9045 4012 9037 4013 9029 4010 9002
      3987 9000 3987 9001 3998 9046
TIME...MOT...LOC 1456Z 281DEG 29KT 4002 9003

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 6:08 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Sep 9, 6:08 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
608 AM CDT Tue Sep 9 2014

.SHORT TERM...(Today)
ISSUED AT 307 AM CDT TUE SEP 9 2014

Clusters of thunderstorms continue to develop across eastern Iowa
and northwestern Illinois early this morning in advance of a weak
short-wave trough.  Storms are being fed by a 30-35kt 850mb jet as
noted by the DMX VWP.  Models have been struggling with the
convective evolution, with most solutions developing the storms a
bit too far west.  With the more eastward development and general
propagation to the S/SE, have increased PoPs across the western KILX
CWA into the likely category this morning.  At this point, will keep
highest PoPs confined to locations along and west of the Illinois
River, with only slight chances as far east as a Champaign to
Taylorville line.  As nocturnal jet weakens, storms will tend to
dissipate later this morning: however, re-development could occur
along outflow boundaries later today, so will maintain low chance
PoPs through the afternoon.  Due to the clouds/precip across the
W/NW, have lowered highs into the upper 70s there, with lower to
middle 80s further east and south where sunshine will be more
prevalent.

&&

.LONG TERM...(Tonight through Monday)
ISSUED AT 307 AM CDT TUE SEP 9 2014

1002mb low pressure system will develop over western Kansas
today, then will deepen to around 995mb as it tracks into northern
Michigan by Wednesday evening. Two distinct rounds of convection
appear likely across central and southeast Illinois with this
feature...the first arriving across the Illinois River Valley late
tonight and the second impacting the entire area Wednesday
afternoon and evening.

The first round of storms will develop in an increasingly
unstable/sheared environment across Kansas/Nebraska ahead of the
approaching low this afternoon.  These storms will track E/NE across
Missouri and Iowa during the evening, then into west-central and
northwest Illinois tonight.  850mb jet streak is progged to
strengthen to between 55 and 60kt overnight, supporting the
potential for damaging wind gusts with the storms.  As a result, SPC
has placed all locations along/northwest of the Illinois River
under a Slight Risk for severe overnight. In addition to the wind
threat, precipitable water values climbing to over 2 inches will
support high rainfall rates and potential flash flooding. Have
increased PoPs to 100 percent along and northwest of a Rushville
to Minonk line accordingly and later shifts may need to evaluate
the possibility of a Flash Flood Watch across this area if the
heavy rain axis does indeed set up as expected. This first round
of convection will then continue to lift E/NE across the northern
two-thirds of the KILX CWA Wednesday morning.

Second round of storms will re-develop along approaching cold front
or effective outflow boundary from morning convection by Wednesday
afternoon and evening.  Strongest low-level jet energy will
translate into the Great Lakes by Wednesday afternoon, with highest
VGP values shifting into southern Michigan/northern Indiana.  While
this area may see the most widespread threat for severe
weather(including a few tornadoes), enough low-level wind shear will
be present further W/SW into central Illinois to support robust
convection.  The main questions will be how much destabilization
will occur in the wake of the morning storms and where will the
outflow boundary be located.  Models agree that lower 70s dewpoint
air will produce CAPE values of 1500-2500J/kg Wednesday afternoon.
This coupled with 0-6km shear values of 30-40kt will be enough to
support a severe weather threat, including large hail, damaging wind
gusts, and isolated tornadoes.  Will carry categorical PoPs across
the board.

Cold front will sink southward Wednesday night, eventually clearing
the SE CWA by early Thursday morning.  Once front passes, cooler and
drier weather will settle into the area on Thursday with high
temperatures dropping into the 60s.  Trailing 500mb trough axis is
still expected to swing through the region on Friday, although 00z
Sep 9 models have continued to slow its progress, with consensus now
bringing it across Illinois Friday night.  Given strong upper
dynamics and steep lapse rates, will carry chance PoPs across the
west Friday afternoon, then slight chances everywhere Friday night.
After that, strong Canadian high pressure will dominate the weather
through early next week, leading to much below normal temperatures.
Highs this weekend will only reach the 60s, while overnight lows dip
into the 40s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
ISSUED AT 600 AM CDT TUE SEP 9 2014

Outside any thunderstorm during this period, VFR conditions are
expected. Cluster of storms fired to our northwest late last night
and have shifted east and southeast into the PIA and BMI areas.
Main challenge will be how much further southeast these storms will
go this morning before dissipating. The storms should begin to
dissipate after 15z but it appears they will track as far east as
CMI before that occurs. A stronger system will bring another round
of more widespread showers and storms to the area, especially west
of I-55 after 04z tonight. Surface winds will be variable in
direction in and near the storms, and then pick up from the south
later this morning and into the afternoon hours with speeds of
10 to 15 kts. Winds will back a bit into the southeast tonight with
speeds around 10 kts. Low level wind shear will be possible across
the PIA and SPI areas after 06z so will include in this set of TAFs
for those locations.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...SMITH
Hazardous weather outlook, Sep 9, 5:17 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
517 AM CDT TUE SEP 9 2014

ILZ027>031-036>038-040>043-047>051-101100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
517 AM CDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE MAINLY ALONG AND NORTH OF
INTERSTATE 74 EARLY THIS MORNING BEFORE DISSIPATING BY MID TO LATE
MORNING. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS ALTHOUGH
SOME GUSTY WINDS AND HEAVY RAINFALL WILL OCCUR WITH SOME OF THE
MORE INTENSE STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL
BE POSSIBLE WITH THE STRONGEST STORMS.

WIDESPREAD THUNDERSTORMS CAN BE EXPECTED OVERNIGHT AS A STORM
SYSTEM TRACKS INTO THE MIDWEST. SOME OF THESE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL...
MAINLY ALONG AND WEST OF THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY WITH CURRENT
INDICATIONS SUGGESTING THE GREATEST POTENTIAL FOR SEVERE STORMS
WILL BE ROUGHLY FROM 200 PM UNTIL 10 PM CDT. THE PRIMARY THREATS
WILL BE FROM DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. RAINFALL
TOTALS OF 1 TO 2 INCHES MAY ALSO CAUSE SOME LOCALIZED FLOODING
ISSUES DURING THE DAY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT IN AREAS ALONG AND
WEST OF THE ILLINOIS RIVER.

ILZ044>046-052>057-061>063-066>068-071>073-101100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
517 AM CDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY IN AREAS WEST OF
I-57 TODAY. AT THIS TIME...NO SEVERE WEATHER IS EXPECTED.
SCATTERED THUNDERSTORMS WILL TRACK INTO THE AREA LATE
TONIGHT...MAINLY NORTH OF INTERSTATE 70...AS A STRONG STORM
SYSTEM APPROACHES THE AREA FROM THE WEST. THE MAIN SEVERE WEATHER
THREAT FROM THESE STORMS WILL BE WEST OF OUR AREA BUT HEAVY RAIN
AND GUSTY WINDS MAY ACCOMPANY SOME OF THE STRONGER STORMS

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY WITH CURRENT
INDICATIONS SUGGESTING THE GREATEST POTENTIAL FOR SEVERE STORMS
WILL BE ROUGHLY FROM 400 PM UNTIL 10 PM CDT. THE PRIMARY THREATS
WILL BE FROM DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. RAINFALL
TOTALS OF 1 TO 2 INCHES MAY ALSO CAUSE SOME LOCALIZED FLOODING
ISSUES TOMORROW AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SMITH

In the hours before

Special weather statement, Sep 9, 6:32 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
632 AM CDT TUE SEP 9 2014

ILZ036-040-041-047-091230-
CASS-FULTON-MASON-SCHUYLER-
632 AM CDT TUE SEP 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MASON...NORTHEASTERN
CASS...NORTHEASTERN SCHUYLER AND SOUTHERN FULTON COUNTIES UNTIL 730
AM CDT...

AT 629 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VERMONT...OR 14 MILES WEST OF LEWISTOWN...
MOVING SOUTHEAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 45 MPH ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ASTORIA...
  BATH...
  HAVANA...
  KILBOURNE...
  EASTON...

OTHER LOCATIONS AFFECTED INCLUDE...TABLE GROVE...BERNADOTTE...DUNCAN
MILLS...MARBLETOWN...BLUFF CITY AND POPLAR CITY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4029 9045 4043 9046 4048 9044 4026 8977
      4012 8982 4014 8987 4013 8990 4014 8993
      4013 8995 4014 8997 4012 8999 4009 9000
      4028 9051
TIME...MOT...LOC 1132Z 295DEG 34KT 4033 9037

SMITH
Local storm report, Sep 9, 7:47 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 AM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     TSTM WND DMG     N CHILLICOTHE           40.92N 89.50W
09/09/2014                   PEORIA             IL   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN. ONE HOUSE SLIGHTLY
            DAMAGED FROM FALLING TREE LIMB.

&&

JRP
Local storm report, Sep 9, 8:07 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
807 AM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
09/09/2014  M1.43 INCH       MARSHALL           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Sep 9, 8:44 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 AM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
09/09/2014  M1.35 INCH       STARK              IL   CO-OP OBSERVER

&&

JRP
Special weather statement, Sep 9, 8:44 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
844 AM CDT TUE SEP 9 2014

ILZ036-037-041-091445-
FULTON-MASON-TAZEWELL-
844 AM CDT TUE SEP 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FULTON...NORTHEASTERN
MASON AND SOUTHERN TAZEWELL COUNTIES UNTIL 945 AM CDT...

AT 842 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ST. DAVID...OR 10 MILES
SOUTHEAST OF CANTON...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN FULTON...MASON AND TAZEWELL COUNTIES...INCLUDING THE CITIES
OF MANITO...GREEN VALLEY...SAN JOSE AND DELAVAN...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4052 8996 4044 8948 4041 8948 4032 8953
      4032 8960 4023 8960 4022 8961 4042 9002
TIME...MOT...LOC 1344Z 293DEG 21KT 4044 8991

BARKER
Local storm report, Sep 9, 8:45 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
845 AM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
09/09/2014  M1.00 INCH       STARK              IL   TRAINED SPOTTER

            1 INCH OF RAIN IN THE PAST 15 MINUTES.

0318 AM     TSTM WND GST     TOULON                  41.09N 89.86W
09/09/2014  M43.00 MPH       STARK              IL   TRAINED SPOTTER

0348 AM     TSTM WND DMG     N CHILLICOTHE           40.92N 89.50W
09/09/2014                   PEORIA             IL   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN. ONE HOUSE SLIGHTLY
            DAMAGED FROM FALLING TREE LIMB.

0348 AM     TSTM WND DMG     CHILLICOTHE             40.92N 89.50W
09/09/2014                   PEORIA             IL   BROADCAST MEDIA

            A NUMBER OF TREES DOWN. 1 TREE DAMAGED A CAR AND A
            PORTION OF A HOUSE. TIME ESTIMATED FROM RADAR.

0544 AM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
09/09/2014  M1.68 INCH       MARSHALL           IL   MESONET

            1.68 INCHES OF RAIN IN THE LAST 2 HOURS. MODERATE RAIN
            NOW OCCURRING. SWOP REPORT.

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
09/09/2014  M1.52 INCH       KNOX               IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
09/09/2014  M1.35 INCH       STARK              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
09/09/2014  M1.43 INCH       MARSHALL           IL   CO-OP OBSERVER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 2:43 AM CDTSpecial Weather StatementILXStark62 min
Sep 9, 2:45 AM CDTSpecial Weather StatementILXStark60 min
Sep 9, 3:38 AM CDTSpecial Weather StatementILXMarshall, Woodford52 min
Sep 9, 5:15 AM CDTAreal Flood AdvisoryILXKnox, Marshall, Peoria, Stark4 hr
Sep 9, 6:32 AM CDTSpecial Weather StatementILXMason58 min
Sep 9, 7:07 AM CDTAreal Flood AdvisoryILXMcLean4 hr
Sep 9, 8:44 AM CDTSpecial Weather StatementILXMason61 min
Sep 9, 9:25 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott32 min
Sep 9, 9:55 AM CDTSpecial Weather StatementILXLogan65 min
Sep 9, 10:17 AM CDTSpecial Weather StatementILXMacon, Piatt58 min
Sep 9, 10:30 AM CDTAreal Flood AdvisoryILXLogan3 hr
Sep 9, 11:08 AM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Schuyler3 hr
Sep 9, 11:26 AM CDTFlash Flood WarningILXCass, Fulton, Mason, Schuyler3 hr
Sep 9, 12:43 PM CDTFlash Flood WarningILXCass, Morgan, Schuyler6 hr
Sep 9, 1:48 PM CDTFlash Flood WatchILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more30 hr
Sep 9, 2:18 PM CDTFlash Flood WarningILXMorgan, Sangamon4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.